# SDR C77A20130625002

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CENTER SEAL DEPRESSOR, WAS CORRODED.  PERM REPAIR X=20242.0-20950.7, SRT 27R.  R & R AFT SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
